# SDR AALA20050293

- Difficulty date: April 29, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N417AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49328
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - LOW BATTERY IN EXIT EMERGENCY LIGHT AT CENTER AFT DOOR.  REPLACED BATTERY PACK FOR EMERGENCY EXIT LIGHT AT CENTER AFT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
